# SDR ABXA040160

- Difficulty date: April 16, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 46,769 hours, 36,597 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 591076928
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK UPPER INBOARD FLANGE CORRODED AROUND FASTENER HOLES AT FS 908 - 945, RBL 44 AND FLANGE CRACKED AT FS 945. REPLACED SEAT TRACK IAW DC-9 SRM 51-30-1 AND 53-05.
